Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Mild vertigo, vomiting, right eye twitching, shaky vision. Whats the matter?

I recently had a case of mild vertigo (1-2 on scale of 10) for a day, then a couple days later had a sudden onset case of extreme vertigo (10 on scale of 10) late at night, never had worse in my life. Caused me to throw up, went to sleep before it had worn off. This was all about 2 weeks ago. Today my right eye (ball, not lid) has been twitching right to left causing me to having shaking vision . This started last night.
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist, Interventional 's  Response
you seem to have involvement of an area of brain called the brainstem. This can be caused by many conditions but usually is due to some problems in the blood circulation. Get a checkup done immediately and most likely you would also require an MRI of the brain.
take care
Answered: Sun, 22 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor